Log In
This site is not collecting any personalized information for ad serving or for personalization. We do not share any information/cookie data about the user with any third party.OK  NO

I am taking anti-depressants for 4 months now and I feel I am gaining weight.

Question : I am taking anti-depressants for 4 months now and I feel I am gaining weight. I am already overweight. This only makes me feel more incompetent. Is this happening because of the medication? What should I do to overcome these problems? Teentalker

Some antidepressants seem more likely to cause weight gain than others. While some people gain weight after starting an antidepressant, the antidepressant isn't always a direct cause. Many factors can contribute to weight gain during antidepressant therapy. For example:

  • Overeating or inactivity as a result of depression can cause weight gain.
  • Some people lose weight as part of their depression. In turn, an improved appetite associated with improved mood may result in increased weight.
  • Adults generally tend to gain weight as they age, regardless of the medications they take.

If y.....

If you have a story to share Click Here.

If you have a query,Click Here.

You can also chat with the counsellor by clicking onTeentalk Expert Chat.

More Question

Copyright TEENTALK 2018-2019
Disclaimer: TeentalkIndia does not offer emergency services and is not a crisis intervention centre, if you or someone you know is experiencing acute distress or is suicidal/self harming, please contact the nearest hospital or emergency/crisis management services or helplines.